# SDR HEEA0016323

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB5007102
- Condition: Unbonded
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SHIM UNBONDED ON OUTER RACE.
